# SDR WVE2003F00026

- Difficulty date: December 16, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: MM67036182005
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PRESSURE BULKHEAD WEB AT FS1098, BL3441, STR8-9, FOUND TO BE CRACKED.  CUT OUT DAMAGED WEB.  PERFORMED AN EDDY CURRENT INSPECTION TO ENSURE ALL DAMAGE WAS REMOVED AND NO CRACKS EXIST.  NO INDICATIONS FOUND.  WET INSTALLED FABRICATED FITTING PN 670-53-61-026-1 AND FASTENERS.  RESTORED ELECTRICAL CONTINUITY SURFACE.  RESTORED BONDING SURFACE.  PRESSURIZATION CHECK GOOD IAW CRJ700 AMM 21-31-00-910-801-A01.  ALL WORK PERFORMED IAW MFG REO NR 670-53-61-034, DATED 2003-09-05.  (EA09200601238)
